# SDR ASAA2016091718068

- Difficulty date: September 17, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 7,732 hours, 2,544 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D331
- Condition: Failed
- Location: Cockpit
- Part time: 35,319 hours, 11,871 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE COURSE WINDOW SHOWS INCORRECT NR WHEN TURNING FROM 099 TO 110 & 120-140, IE EXTRA LIGHT APPEAR.  ACFT GROUNDED.  VERIFIED F/O COURSE WINDOW SHOWS INCORRECT DISPLAY OF NRS.  REPLACED MCP PANEL, REF AMM 22-11-34.  GROUND VERIFICATION GOOD.  ACCOMPLISHED BITE GROUP NR 32 LRU INTERFACE TEST MCP AND LAND VERIFY BITE GROUP NR 49 AND HGS SENSOR TEST FOR FCC/AT.  ALL TEST GOOD.  REF LWMP CHECKLIST AMM 22-00-01 AND SMM 34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS.  ACFT PLACARD SCREW REFLECTS THE SAME.
